I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1997, VOLUME 3, NUMBER 3, PAGES 937-946
O. D. Solomatin
View as HTML View as gif image View as LaTeX source
Subspaces of complete locally convex space
It is proved too, that every subspace, invariant in respect to generalization displacement, is invariant in respect to the operator, which generates this displacement and vice versa.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: January 20, 2000